# SDR FDEA201306281411

- Difficulty date: June 28, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24884
- Aircraft time: 68,851 hours, 20,977 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Part number: 141N614931
- Part serial: 18C115
- Condition: Worn
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR WILL NOT CLOSE CORRECTLY.  L1 DOOR APPEARS TO BE OUT OF RIG.  WHEN LWR ROLLERS  ENGAGE DOORFRAME TRACKS BOTH UPPER ROLLERS WILL NOT ENGAGE THE RACEWAYS IN THE TRACKS.  THE UPPER  ROLLERS ARE GRINDING AND GOUGING THE CASTINGS TO  THE POINT WHERE THE DOOR WILL NOT CLOSE WITHOUT  SUBSTANTIAL EFFORT TO OVERCOME THIS BINDING  CONDITION.   REPLACED COCKING ROLLER AND CONTROL CAM, CHECKED DOOR OPERATION IAW AMM 52-11-13-2 AND 52-11-00-5.  CHECKED GOOD.
